# SDR SWAA2025030493149

- Difficulty date: February 5, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED <[01]. FWD CARGO BAY FWD CORNER SCUFF PLATE REPAIRED PER SRM 53-30-15-2R-1.; [02] JOB COMPLETE.
